# SDR SWAA2022080236140

- Difficulty date: July 29, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 57,308 hours, 34,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW TOILET SERVICE DOOR HAS EVIDENCE OF CORROSION.<[01] INSTALLED EWIS PROTECTION AT AFT CARGO COMPARTMENT BETWEEN STA 847 AND STA 867 LBL 25 LOWER SECTION AS PER B737-700 AMM 20-60-07-913.;[02] REMOVED INSULATION BLANKETS AT AFT CARGO COMPARTMENT BETWEEN STRINGER 24LT AND STRINGER 26LT ; STA 847 AND STA 867 AS PER B737-700 AMM 25-80-00-000.;FUSELAGE SKIN BELOW TOILET SERVICE DOOR FOUND OUT OF LIMITS SRM 53-00-01-1A-5. ACCOMPLISHED REPAIRS AS PER EA#22-153-02310.
